Prometrium transdermally and severe stomach pains and bloating...

by Laura
(Washington, DC)

Hi, I was wondering if anyone else is using Prometrium transdermally by opening the pill and rubbing it on your skin? I am doing with the 100mg (one in the morning and one at night) for a total of 200mg. I have been having extreme stomach cramps and bloating after eating and was wondering if I should cut back to just 100mg/day? Any suggestions would be welcomed!

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...